# SDR WX0600025

- Difficulty date: January 25, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N945MA
- Make and model: Doug DC-9-83
- Aircraft serial: 49725
- System (JASC): 7700 · Engine Indicating System
- Part: Line
- Condition: Leaking
- Location: Pt7
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SFB-CID - CREW REPORTED LOW SPEED ABORT AT 80 KNOTS DUE TO LEFT SIDE N1 RAPIDLY INCREASING FROM 101.5 TO 102.0.  DID NOT EXCEED 102.8 DUE TO ABORT.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE FOUND PT7 MANIFOLD LINES LEAKING.  REPLACED 3 PT7 MANIFOLD LINES IAW MM 77-11-04.  ACCOMPLISHED LEAK CHECK IAW MM 77-11-01.  AIRCRAFT RETURNED TO SERVICE.
